# SDR REXA2014030500274

- Difficulty date: March 5, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 14,856 hours, 9,320 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Dented
- Location: Lt Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD, CR CUSTOMER NOTED LT ENG LOWER FAN COWL DOOR OUTER SKIN DENT'S BETWEEN 5 & 7 O'CLOCK POSITION.  REPAIRED AREA IAW EA CRJ95402332.
